TBU Publications
Repository of TBU Publications

Asymptotic formulas for nonoscillatory solutions of conditionally oscillatory half-linear equations

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
PÁTÍKOVÁ, Zuzana. Asymptotic formulas for nonoscillatory solutions of conditionally oscillatory half-linear equations. Mathematica Slovaca [online]. 2010, vol. 60, iss. 2, s. 223-236. [cit. 2019-09-19]. ISSN 0139-9918. Dostupné z: http://www.springerlink.com/content/q323318581879014/.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles